Vol. 94, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Quelques propriétés du couple d’espaces vectoriels (L1m∕H∞⊥, H)

Jacques Chaumat

Vol. 94 (1981), No. 1, 21–45
Abstract

Let H be a W closed subalgebra of L(m) with identity. We generalize here some classical properties of the couple of linear vector spaces (L1(m),L(m)) to the couple (L1(m)∕H∞⊥,H). We obtain, for instance, a characterization of weakly relatively compact subsets of L1(m)∕H∞⊥ analogous to the Dunford-Pettis theorem. To this end, we assume a legitimate hypothesis on the peak sets of H.

Mathematical Subject Classification 2000
Primary: 46J15
Secondary: 46E30
Milestones
Received: 7 February 1978
Revised: 31 January 1979
Published: 1 May 1981
Authors
Jacques Chaumat